# SDR COMA0860013

- Difficulty date: January 1, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 9,660 hours, 8,478 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5199 - RECEIVED FLAP FAIL CAUTION MESSAGE.  DECLARED EMERGENCY, ABORTED APPROACH, THEN LANDED MSP WITHOUT INCIDENT.  COMPLIED WITH SI-2-2710002.  PERFORMED FLAP REJUVE ON RIGHT SIDE.  NO FURTHER DEFECTS.
